Ask The Doctor » Questions & Answers » I had a sex with my gf one week ago

I had a sex with my gf one week ago

Patient: I had a sex with my gf one week ago unfortunately condom destroyed in between and then after few hours she had an pill named as unwanted after one week she is vomitting for 3-4 days…what to do please


Doctor: Hello,If she has taken an pill within 72 hrs of the intercourse and experiencing nausea and vomiting after 3-4 days , then it is possible that she may be experiencing a premenstrual withdrawal symptoms or PMS, which indicate that her withdrawal bleed is likely to ensue in few days , which generally occur within7-10 days of the pill intake. It is advised to wait for the bleed to start.if the bleed doesn’t start then it would be mandatory to perform a blood serum beta hcg test ( lab based test) to rule out pregnancy in a confirmed manner. The presence of hcg levels more than 1 shall confirm and less than 1 shall negate pregnancy .If the vomiting is in excess , then an antiemetic like tab metoclopromide 10mg may be taken twice a day for 2 days. This should help. I hope i have addressed your concerns here,Have a great healthy life ahead.regards


Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

View all posts